Posted by: Carm | 2009-06-24

Norvelo Side effects killing me

I took Norvelo after morning pills on Saturday, i didnt read the instructions and only took one pill and read 2 hrs later that i was supposed to have taken both, so i took the other pill. Since then i have been terribly unwell.
My body has been week, i am drowsy most of the time, i have diarhoea and flactuence, I have nausea, i cannot eat properly, i have hot and cold flushes and i am just not ok.
It is now Tuesday, 4 days after taking the pills and the effects are still present.
I need to know is this normal after taking the Norvelo pills, How long do you think this will last. What can i do to make myself feel better, is there any medication you can recommend.

Please help me as i cannot cope with this any longer

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These could be side effects of Norlevo, but they do seem to be lasting rather long. It may be that taking the Norlevo is coincidental and that you have a tummy bug. See your doctor about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-06-24

I know of a few people that have taken norlevo and none of them have had side effects as bad and prolonged as you are, i suggest you get in touch with your doctor as soon as you can!

Good luck

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.